Economic stabilization policy: a survey
This paper reviews selected studies in the theory of macroeconomic stabilization policy and summarizes their key findings. A simple model is constructed which includes all surveyed models as special cases. All solutions are derived and described step by step.
|Date of creation:||1981|
|Contact details of provider:|| Postal: 90 Hennepin Avenue, P.O. Box 291, Minneapolis, MN 55480-0291|
Phone: (612) 204-5000
Web page: http://minneapolisfed.org/
More information through EDIRC
|Order Information:||Web: http://www.minneapolisfed.org/pubs/|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Kareken, John H & Muench, Thomas & Wallace, Neil, 1973. "Optimal Open Market Strategy: The Use of Information Variables," American Economic Review, American Economic Association, vol. 63(1), pages 156-172, March.
- Lucas, Robert E, Jr, 1978. "Unemployment Policy," American Economic Review, American Economic Association, vol. 68(2), pages 353-357, May.
- William Poole, 1970.
"Optimal choice of monetary policy instruments in a simple stochastic macro model,"
57, Board of Governors of the Federal Reserve System (U.S.).
- William Poole, 1969. "Optimal choice of monetary policy instruments in a simple stochastic macro model," Special Studies Papers 2, Board of Governors of the Federal Reserve System (U.S.).
- Fischer, Stanley & Cooper, J Phillip, 1973. "Stabilization Policy and Lags," Journal of Political Economy, University of Chicago Press, vol. 81(4), pages 847-877, July-Aug..
- Chow, Gregory C, 1975. "A Solution to Optimal Control of Linear Systems with Unknown Parameters," The Review of Economics and Statistics, MIT Press, vol. 57(3), pages 338-345, August.
- William Poole, 1970. "Optimal Choice of Monetary Policy Instruments in a Simple Stochastic Macro Model," The Quarterly Journal of Economics, Oxford University Press, vol. 84(2), pages 197-216.
- Chow, Gregory C, 1972. "Optimal Control of Linear Econometric Systems with Finite Time Horizon," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 13(1), pages 16-25, February.
- Lucas, Robert Jr., 1972. "Expectations and the neutrality of money," Journal of Economic Theory, Elsevier, vol. 4(2), pages 103-124, April.
When requesting a correction, please mention this item's handle: RePEc:fip:fedmsr:68. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Jannelle Ruswick)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.